# SDR ASAA2017042020513

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,342 hours, 12,118 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AND PUDDLING ON NR 2 ENGINE AFTER SHUTDOWN. GROUNDED - YES. INSPECTED DETERMINED B NUT LOOSE NEXT TO FUEL HEATER. SECURED B NUT WITH STANDARD TORQUE. NO LEAKS NOTED DURING OR AFTER ENGINE RUN REF AMM 20-50-11-910-801.
